# SDR HNAA2016102100325

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 68,418 hours, 77,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT AT AIR STAIR DOOR HAS NUMEROUS BULBS THAT WILL NOT ILLUMINATE.   REMOVED AND REPLACED THE BULBS.  OPS CHECKED GOOD.
